Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW STD HUMERAL INSERT D39 H00
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FH INDUSTRIE ARROW; ARROW STD HUMERAL INSERT D39 H00
Catalog Number
265144
Medical Device Problem Code
Human-Device Interface Problem (2949)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
08/23/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Intraprosthetic fracture of the reverse arrow prothesis ( placed 10 years old).Morse taper fracture on humeral stem = dislocation of the shoulder.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
ARROW STD HUMERAL INSERT D39 H00
Manufacturer
(Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR 29000
MDR Report Key
8115049
Report Number
3003898228-2018-00020
Device Sequence Number
19275249
Product Code
KWS
UDI-Device Identifier
03661489651441
UDI-Public
03661489651441
Combination Product (Y/N)
N
Initial Reporter Country
FR
PMA/510(K) Number
K112193
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
11/20/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Catalogue Number
265144
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
10/18/2018
Initial Report FDA Received Date
11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;